Monoidal t-norm based logic

From Mathfuzzlog
Revision as of 13:49, 9 December 2007 by Cnoguera (talk | contribs) (New page: {{Paper| author=Francesc Esteva|author2=Lluís Godo| title=Monoidal t-norm based logic : towards a logic for left-continuous t-norms| journal=Fuzzy Sets and Systems| volume=124| number=3| ...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Francesc Esteva
Lluís Godo
Title: Monoidal t-norm based logic : towards a logic for left-continuous t-norms
Journal: Fuzzy Sets and Systems
Volume 124
Number 3
Pages: 271-288
Year: 2001


Hájek's BL logic is the fuzzy logic capturing the tautologies of continuous t-norms and their residua. In this paper we investigate a weaker logic, MTL, which isintended to cope with the tautologies of left-continuous t-norms and their residua. The corresponding algebraic structures, MTL- algebras, are de ned and completeness of MTL with respect to linearly ordered MTL-algebras is proved. Besides, several schematic extensions of MTL are also considered as well as their corresponding predicate calculi.